zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The effect of constant and pulse vaccination on an SIR epidemic model with infectious period. (English) Zbl 1221.37206
Summary: We investigate two delayed SIR models with vaccination and a generalized nonlinear incidence and obtain sufficient conditions for eradication and permanence of the disease, respectively. Our results indicate that a larger vaccination rate will lead to the eradication of a disease. Furthermore, theoretical results show that constant vaccination strategy can lead to disease eradication at relatively low values of vaccination than pulse vaccination strategy. In addition, numerical simulations indicate that pulse vaccination strategy or a longer infectious period will make a larger fraction of population infected by disease.
MSC:
37N25Dynamical systems in biology
92D30Epidemiology
34K20Stability theory of functional-differential equations
References:
[1]Agur, Z.; Cojocaru, L.; Anderson, R.; Danon, Y.: Pulse mass measles vaccination across age cohorts, Proc. natl. Acad. sci. USA 90, 11698-11702 (1993)
[2]Frederick, H. Chen: A susceptible-infected epidemic model with voluntary vaccinations, J. math. Biol. 53, 253-272 (2006) · Zbl 1098.92044 · doi:10.1007/s00285-006-0006-1
[3]Shim, E.; Feng, Z.; Martcheva, M.; Castillo-Chavez, C.: An age-structured epidemic model of rotavirus with vaccination, J. math. Biol. 53, 719-746 (2006) · Zbl 1113.92045 · doi:10.1007/s00285-006-0023-0
[4]Moneim, I. A.; Greenhalgh, D.: Threshold and stability results for an sirs epidemic model with a general periodic vaccination strategy, J. biol. Syst. 13, No. 2 46, 131-150 (2005) · Zbl 1069.92022 · doi:10.1142/S0218339005001446
[5]Kgosimore, M.; Lungu, E. M.: The effects of vaccination and treatment on the spread of HIV/AIDS, J. biol. Syst. 12, No. 4, 399-417 (2004) · Zbl 1074.92030 · doi:10.1142/S0218339004001294
[6]Shulgin, B.; Stone, L.; Agur, Z.: Pulse vaccination strategy in the SIR epidemic model, Bull. math. Biol. 60, 1123-1148 (1998) · Zbl 0941.92026 · doi:10.1016/S0092-8240(98)90005-2
[7]Hethcote, H. W.: Mathematics of infectious diseases, SIAM rev. 42, No. 4, 599-653 (2000) · Zbl 0993.92033 · doi:10.1137/S0036144500371907
[8]Lu, Z.; Chi, X.; Chen, L.: The effect of constant and pulse vaccination on SIR epidemic model with horizontal and vertical transmission, Math. comput. Model. 36, 1039-1057 (2002) · Zbl 1023.92026 · doi:10.1016/S0895-7177(02)00257-1
[9]Meng, X.; Chen, L.; Cheng, H.: Two profitless delays for the SEIRS epidemic disease model with nonlinear incidence and pulse vaccination, Appl. math. Comput. 186, 516-529 (2007) · Zbl 1111.92049 · doi:10.1016/j.amc.2006.07.124
[10]Gao, S.; Chen, L.; Teng, Z.: Impulsive vaccination of an SEIRS model with time delay and varying total population size, Bull. math. Biol. 69, No. 1, 731-745 (2007) · Zbl 1139.92314 · doi:10.1007/s11538-006-9149-x
[11]Zhang, F.; Li, Z.; Zhang, F.: Global stability of an SIR epidemic model with constant infectious period, Appl. math. Comput. 199, 285-291 (2008) · Zbl 1136.92336 · doi:10.1016/j.amc.2007.09.053
[12]Zhang, T. L.; Teng, Z.: Global behavior and permanence of SIRS epidemic model with time delay, Nonlinear anal. Real world appl. 9, 1409-1424 (2008) · Zbl 1154.34390 · doi:10.1016/j.nonrwa.2007.03.010
[13]Zhao, Z.; Chen, L.; Song, X.: Impulsive vaccination of SEIR epidemic model with time delay and nonlinear incidence rate, Math. comput. Simulation. (2008)
[14]Cooke, K. L.; Den Driessche, P. Van: Analysis of an SEIRS epidemic model with two delays, J. math. Biol. 35, 240-260 (1996) · Zbl 0865.92019 · doi:10.1007/s002850050051
[15]Gao, S.; Chen, L.; Nieto, J.; Torres, A.: Analysis of a delayed epidemic model with pulse vaccination and saturation incidence, Vaccine 24, 6037-6045 (2006)
[16]D’onofrio, A.: Pulse vaccination strategy in the SIR epidemic model: global asymptotic stable eradication in presence of vaccine failures, Math. comput. Model. 36, 473-489 (2002) · Zbl 1025.92011 · doi:10.1016/S0895-7177(02)00177-2
[17]Aron, J. L.: Acquired immunity dependent upon exposure in an SIRS epidemic model, Math. biosci. 88, 37-47 (1988) · Zbl 0637.92007 · doi:10.1016/0025-5564(88)90047-8
[18]Wang, W.: Global behavior of an SEIR epidemic model with two delays, Appl. math. Lett. 15, 423-428 (2002) · Zbl 1015.92033 · doi:10.1016/S0893-9659(01)00153-7
[19]Li, G.; Jin, Z.: Global stability of an SEIR epidemic model with infectious force in latent infected and immune period, Chaos solut. Fract. 25, 1177-1184 (2005) · Zbl 1065.92046 · doi:10.1016/j.chaos.2004.11.062
[20]Li, M. Y.; Smith, H. L.; Wang, L.: Global dynamics of an SEIR epidemic model with vertical transmission, SIAM J. Appl. math., 58-69 (2001) · Zbl 0991.92029 · doi:10.1137/S0036139999359860
[21]Ruan, S. G.; Wang, W.: Dynamical behavior of an epidemic model with nonlinear incidence rate, J. differ. Equat. 188, 135-163 (2003) · Zbl 1028.34046 · doi:10.1016/S0022-0396(02)00089-X
[22]Lakshmikantham, V.; Bainov, D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011